Alert archive / Colorado / Red Flag Warnings in 2019

Red Flag Warning 18, NWS Pueblo, CO

October 8, 2019Fremont County, Pueblo County, Colorado

NWS Pueblo, CO issued this red flag warning at Oct 8, 2019, 3:38 AM MDT for Fremont County, Pueblo County, Colorado. It took effect at Oct 8, 2019, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 8, 2019, 3:38 AM MDT (09:38 UTC)
In effect from
Oct 8, 2019, 12:00 PM MDT
Expired
Oct 8, 2019, 8:00 PM MDT
In force
8 hr
Issued by
NWS Pueblo, CO

Counties Fremont County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 9.6 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2019-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2019-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4980 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

554 
WWUS85 KPUB 080938
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
338 AM MDT Tue Oct 8 2019

...A Red Flag Warning is in effect for gusty winds, low humidity,
high Haines indices, and dry fuels from Noon until 8 PM today for
fire weather zone 222 which includes Fremont County...

...A Red Flag Warning is in effect for gusty winds, low humidity,
high Haines indices, and dry fuels from noon until 8 PM Wednesday,
for fire weather zones 220 through 222, and 224 through 233, which
includes Lake, Chaffee, Teller and Fremont Counties, the San Luis
Valley, the Sangre de Cristo and Wet Mountains, the Wet Mountain 
Valley, and El Paso, Pueblo, Huerfano, Las Animas, Crowley and
Otero Counties...


COZ222-090145-
/O.UPG.KPUB.FW.A.0011.191009T1800Z-191010T0200Z/
/O.NEW.KPUB.FW.W.0019.191009T1800Z-191010T0200Z/
/O.NEW.KPUB.FW.W.0018.191008T1800Z-191009T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
338 AM MDT Tue Oct 8 2019

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES 
INDICES, AND DRY FUELS, FOR FIRE WEATHER ZONE 222...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR
GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES INDICES, AND DRY
FUELS FOR FIRE WEATHER ZONE 222...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds, low relative humidity, high haines 
indices, and dry fuels which is in effect from noon today to 8 PM
MDT this evening. A Red Flag Warning has also been issued from 
noon to 8 PM MDT Wednesday. 

* Affected Area...Fire Weather Zone 222.

* Winds...West 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth, and spread of fires on Wednesday.

* Haines...6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ220-221-224>233-090145-
/O.UPG.KPUB.FW.A.0011.191009T1800Z-191010T0200Z/
/O.NEW.KPUB.FW.W.0019.191009T1800Z-191010T0200Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
338 AM MDT Tue Oct 8 2019

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR
GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES INDICES, AND DRY
FUELS FOR FIRE WEATHER ZONES 220...221...224...225...226... 
227...228... 229...230...231...232 AND 233...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds, low relative humidity, high haines 
indices, and dry fuels, which is in effect from noon to 8 PM MDT 
Wednesday. 

* Affected Area...Fire Weather Zones 220...221...224...225... 
  226...227...228...229...230...231...232 and 233.

* Winds...Southwest 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth, and spread of fires on Wednesday.

* Haines...6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
381 
WWUS85 KPUB 081846
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
1246 PM MDT Tue Oct 8 2019

...A Red Flag Warning is now in effect for gusty winds, low 
humidity, high Haines indices, and dry fuels from Noon until 8 PM 
this evening for fire weather zones 222 and 228, which includes 
Fremont and Pueblo Counties...

...A Red Flag Warning is in effect for gusty winds, low humidity,
high Haines indices, and dry fuels from noon until 8 PM
Wednesday, for fire weather zones 220 through 222, and
224 through 233, which includes Lake, Chaffee, Teller and Fremont
Counties, the San Luis Valley, the Sangre de Cristo and Wet
Mountains, the Wet Mountain Valley, and El Paso, Pueblo,
Huerfano, Las Animas, Crowley and Otero Counties...

COZ228-091100-
/O.EXA.KPUB.FW.W.0018.000000T0000Z-191009T0200Z/
/O.CON.KPUB.FW.W.0019.191009T1800Z-191010T0200Z/
Pueblo County Including Pueblo-
1246 PM MDT Tue Oct 8 2019

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 228...
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES
INDICES, AND DRY FUELS FOR FIRE WEATHER ZONES 220...221...224...
225...226...227...228...229...230...231...232 AND 233...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect until 8 PM MDT this evening.

* Affected Area...Fire Weather Zone 228.

* Winds...West 5 to 15 mph with gusts up to 30 mph.

* Relative Humidity...As low as 7 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth, and spread of fires on Wednesday.

* Haines...6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ222-091100-
/O.CON.KPUB.FW.W.0018.000000T0000Z-191009T0200Z/
/O.CON.KPUB.FW.W.0019.191009T1800Z-191010T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
1246 PM MDT Tue Oct 8 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES INDICES, AND
DRY FUELS, FOR FIRE WEATHER ZONE 222...
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES
INDICES, AND DRY FUELS, FOR FIRE WEATHER ZONE 222...

* Affected Area...Fire Weather Zone 222.

* Winds...West 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth, and spread of fires on Wednesday.

* Haines...6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ220-221-224>227-229>233-091100-
/O.CON.KPUB.FW.W.0019.191009T1800Z-191010T0200Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
1246 PM MDT Tue Oct 8 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES
INDICES, AND DRY FUELS FOR FIRE WEATHER ZONES 220...221...224...
225...226...227...228...229...230...231...232 AND 233...

* Affected Area...Fire Weather Zones 220...221...224...225... 
  226...227...229...230...231...232 and 233.

* Winds...Southwest 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth, and spread of fires on Wednesday.

* Haines...6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
055 
WWUS85 KPUB 082048
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
248 PM MDT Tue Oct 8 2019

...A Red Flag Warning is in effect for gusty winds, low humidity,
high Haines indices, and dry fuels until 8 PM this evening for 
fire weather zones 222 and 228, which includes Fremont and Pueblo 
Counties...

...A Red Flag Warning remains in effect for gusty winds, low 
humidity, high Haines indices, and dry fuels from noon until 8 PM 
Wednesday, for fire weather zones 220 through 222, and 224 through
233, which includes Lake, Chaffee, Teller and Fremont Counties, 
the San Luis Valley, the Sangre de Cristo and Wet Mountains, the 
Wet Mountain Valley, and El Paso, Pueblo, Huerfano, Las Animas, 
Crowley and Otero Counties...

COZ222-228-091300-
/O.CON.KPUB.FW.W.0018.000000T0000Z-191009T0200Z/
/O.CON.KPUB.FW.W.0019.191009T1800Z-191010T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
Pueblo County Including Pueblo-
248 PM MDT Tue Oct 8 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES INDICES, AND
DRY FUELS, FOR FIRE WEATHER ZONE 222 AND 228... ...RED FLAG 
WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR 
GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES INDICES, AND DRY 
FUELS, FOR FIRE WEATHER ZONE 222 AND 228...

* Affected Area...Fire Weather Zones 222 and 228.

* Winds...West 10 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 6 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth, and spread of fires on Wednesday.

* Haines...6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ220-221-224>227-229>233-091300-
/O.CON.KPUB.FW.W.0019.191009T1800Z-191010T0200Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
248 PM MDT Tue Oct 8 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES
INDICES, AND DRY FUELS FOR FIRE WEATHER ZONES 220...221...224...
225...226...227...229...230...231...232 AND 233...

* Affected Area...Fire Weather Zones 220...221...224...225... 
  226...227...229...230...231...232 and 233.

* Winds...Southwest 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth, and spread of fires on Wednesday.

* Haines...6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
312 
WWUS85 KPUB 090159
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
759 PM MDT Tue Oct 8 2019

...A Red Flag Warning remains in effect for gusty winds, low
humidity, high Haines indices, and dry fuels from noon until 8 PM
Wednesday, for fire weather zones 220 through 222, and
224 through 233, which includes Lake, Chaffee, Teller and Fremont
Counties, the San Luis Valley, the Sangre de Cristo and Wet
Mountains, the Wet Mountain Valley, and El Paso, Pueblo,
Huerfano, Las Animas, Crowley and Otero Counties...

COZ222-228-091800-
/O.EXP.KPUB.FW.W.0018.000000T0000Z-191009T0200Z/
/O.CON.KPUB.FW.W.0019.191009T1800Z-191010T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
Pueblo County Including Pueblo-
759 PM MDT Tue Oct 8 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES
INDICES, AND DRY FUELS, FOR FIRE WEATHER ZONE 222 AND 228......

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE
WEATHER ZONE 222 AND 228...

* Affected Area...Fire Weather Zones 222 and 228.

* Winds...West 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...5 to 10 percent.

* Impacts...Conditions will be favorable for the rapid ignition,
  growth, and spread of fires.

* Haines...6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ220-221-224>227-229>233-091800-
/O.CON.KPUB.FW.W.0019.191009T1800Z-191010T0200Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
759 PM MDT Tue Oct 8 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES
INDICES, AND DRY FUELS FOR FIRE WEATHER ZONES 220...221...224...
225...226...227...229...230...231...232 AND 233...

* Affected Area...Fire Weather Zones 220...221...224...225... 
  226...227...229...230...231...232 and 233.

* Winds...Southwest 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...8 to 13 percent.

* Impacts...Conditions will be favorable for the rapid ignition,
  growth, and spread of fires.

* Haines...6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Oct 7, 11:00 PM MDT, 4 hours 38 minutes earlier.

Area forecast discussion, Oct 7, 11:00 PM MDT, 4 hours 38 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1100 PM MDT Mon Oct 7 2019

.SHORT TERM...(This evening through Tuesday)
Issued at 312 PM MDT Mon Oct 7 2019

Currently...

Excluding a couple of wispy cirrus cloud up in extreme ne CO, skies
were clear state-wide at 2 pm. Temperatures were mainly in the U60s
to 70s across the plains, with the warmest temps on the immediate
east slopes of the southern mtns. Valleys were around 60F.Winds were
light region-wide although it was dry to bone dry across the region,
with 30 dwpt over the far east and, in the central mtns the dwpts
were in the negative 20s ( -24F in Leadville).

Tonight and Tomorrow...

Not much in the way of active sensible weather to discuss. Clear to
mostly clear skies will be over the region during the next 24 hours.
Some cirrus will increase over the s tier tomorrow afternoon,
especially across the San Juan mtn region. Min temps tonight will be
several degrees warmer than this mornings low temps, with mainly 30s
to m40s expected on the plains. San Luis valley will likely be the
coldest region with lows in the 20s.

For tomorrow, winds will pick up a bit over the higher terrain,
especially mtn top level were 20 to 30 mph winds will be possible.
Most other region will be in the 10-15 mph range. Max temps will
warm significantly, with mainly 80s over the plains, with the
warmest temps along the lower ark rvr valley from Pueblo to the KS
State line. Valleys should be in the lower 70s.

.LONG TERM...(Tuesday night through Monday)
Issued at 312 PM MDT Mon Oct 7 2019

Previous forecast timing of the weather event this week still looks
to be on track, and very few changes have been made save for some
tightening of specifics as well as heightened fire weather concerns.

Tuesday night through Wednesday...A strong upper level low pressure
trough will be located over the Pacific NW Tue night, then will
sweep to the east-southeast across ID and into the Great Basin
through Wed. Increasing southwest flow aloft ahead of the trough
will produce dry and warm conditions across the forecast area,
meaning a more mild night Tue night, and well-above normal temps for
Wed. Therefore, went ahead and issued a Fire Weather Watch for much
of the area for Wed. High temps will climb into the mid 60s to lower
70s for the high valleys, and upper 70s to upper 80s for the plains.

Wednesday night through Friday...The upper trough swings across the
Rockies starting Wed night, pushing a cold front south into eastern
CO late Wed night. Timing of this front remains tricky, but for the
second day in a row models are indicating that the front will
initially cross the Palmer Divide between 6 pm and 9 pm Wed night,
with the true colder air and onset of pcpn not happening until after
midnight. Isolated pcpn will move into the forecast area late Wed
night, and the best time window for pcpn still looks like it will
occur between 6 am Thu and midnight. Activity will then quickly
taper off through Fri morning as the upper trough pushes east and
the flow aloft swings around to a drying northwest direction.
Current forecast snow amounts fall in the 4 to 6 inch category for
Teller County, northern El Paso County and the peaks of Lake County,
while the rest of the higher terrain and portions of the I-25
corridor will see 2 to 3 inches of snow. The far eastern plains may
see up to 2 inches of snow. As for temps, look for freezing temps to
push across northern El Paso County Wed night as the front advances,
then a hard freeze for all areas Thu night. Maximum temps on Thu are
forecast to be in the 40s to mid 50s for most areas, and 30s for El
Paso County, then 40s to near 50F for Fri.

Saturday through Monday...The flow aloft will relax and become more
zonal as the system exits the region late Fri. This will allow for
moderating temperatures and dry conditions over the weekend. Look
for highs on Sat in the 50s for the high valleys and 60s for the
plains. For Sun and Mon the warming continues, with max temps in the
mid 50s to lower 60s for the high valleys, and 60s to lower 70s for
the plains. Moore

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1049 PM MDT Mon Oct 7 2019

VFR conditions expected over the next 24 hours. Breezy west winds
will spread into both KPUB and KALS on Tuesday with gust up to
20-25 kts possible. KCOS should see southerly winds increase to
around 10-15 kts in the afternoon. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Wednesday afternoon through Wednesday
evening for COZ220>222-224>233.

&&

SHORT TERM...HODANISH
LONG TERM...MOORE
AVIATION...KT
Hazardous weather outlook, Oct 7, 4:38 AM MDT, 23 hours before
Hazardous Weather Outlook
National Weather Service Pueblo CO
438 AM MDT Mon Oct 7 2019

COZ058>089-093>099-081045-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
438 AM MDT Mon Oct 7 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Winds will increase across southern Colorado Tuesday and
Wednesday, and areas of high fire danger will develop over much of
the region by Wednesday afternoon.

A strong cold front will then move quickly through Colorado
Wednesday night, followed by the coldest air of the fall season
for Thursday into Friday. Temperatures by early Friday morning
will fall into the teens to mid 20s at most lower elevations,
while high mountain temperatures drop into the single digits. A
chance of snow will also accompany the colder air late Thursday
and Thursday evening, with several inches of accumulation possible
over higher elevations, including the Palmer Divide, Teller County
and the southeast mountains.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

28/10

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 3:38 AM MDTRed Flag WarningPUBAlamosa, Chaffee, Conejos, Costilla, Crowley, Custer and 10 more40 hr
Oct 8, 2:50 PM MDTFreeze WatchPUBEl Paso13 hr

Nearby

Red Flag Warnings in Colorado, 2019Every red flag warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.